RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 2, Pages 20–34 (Mi timm693)  

This article is cited in 2 scientific papers (total in 2 papers)

Canonical approximations in task of optimal stabilization of autonomous systems with aftereffect

D. S. Bykov, Yu. F. Dolgii

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Canonical approximations are used for building of approximate control in task of optimal stabilization of autonomous system with aftereffect. Riesz's integral representations are used for projection method implementation of finite dimension approximation. Defined their relation with coordinate representation of projectors.

Keywords: autonomous systems with aftereffect, optimal stabilization, projection method, canonical approximation.

Full text: PDF file (225 kB)
References: PDF file   HTML file
UDC: 517.929
Received: 01.03.2010

Citation: D. S. Bykov, Yu. F. Dolgii, “Canonical approximations in task of optimal stabilization of autonomous systems with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 2, 2011, 20–34

Citation in format AMSBIB
\Bibitem{BykDol11}
\by D.~S.~Bykov, Yu.~F.~Dolgii
\paper Canonical approximations in task of optimal stabilization of autonomous systems with aftereffect
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 2
\pages 20--34
\mathnet{http://mi.mathnet.ru/timm693}
\elib{https://elibrary.ru/item.asp?id=16352389}


Linking options:
  • http://mi.mathnet.ru/eng/timm693
  • http://mi.mathnet.ru/eng/timm/v17/i2/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Dolgii, D. S. Bykov, “Lineinye funktsionalno-differentsialnye uravneniya v prostranstve s neindefinitnoi metrikoi”, Izv. IMI UdGU, 2012, no. 1(39), 48–49  mathnet
    2. Yu. F. Dolgii, “Lineino-kvadratichnaya zadacha upravleniya dlya sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 20, no. 3, 2014, 86–97  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:175
    Full text:50
    References:25
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021